# SDR AALA200802723

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 52,476 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 23232
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATION.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FIRST CLASS CABIN. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
